# SDR EE4Y20120302081

- Difficulty date: March 2, 2012
- Submitted: March 2, 2012
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N516NK
- Make and model: Airbus A319-132
- Aircraft serial: 2704
- Aircraft time: 22,315 hours, 10,749 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: D57259162001
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR AFT FACE RETRACTION JACK ANCHORAGE FITTING CORRODED AROUND T BORE AND LOWER SURFACE. DAMAGED PART GOING TO BE REPAIRED FOLLOWING REPAIR INSTRUCTIONS.
